# SDR SIMA20130918008

- Difficulty date: September 18, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 29,596 hours, 25,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73049
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,725 hours, 20,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY BATTERY DEAD.  R & R NR 4 EMERGENCY BATTERY IAW WC 33-700-19.
